# SDR NOCA05209

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Engine: Rroyce RB211535E4
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Peeling
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE LEFT ENGINE SHUT DOWN, AN INFLIGHT START WAS ACCOMPLISHED.  FLIGHT CREW DECLARED AN EMERGENCY.  NR 1 ENG LOW PRESSURE FUEL FILTER REMOVED, INSPECTED FOR WATER/ CONTAMINATION NEEDS TO BE REPLACED, NO WATER OR CONTAMINATION FOUND.  REPLACED NR 1 ENG LOW PRESSURE FUEL FILTER PER AMM TASK 73-11-10-404-013.  FOUND PEELING PRIMER IN FUEL BAY 541, REMOVED PEELED PRIMER FROM BAY 541 PER AMM 28-11-00-002-359 ORIGINAL PRIMER INTACT.  FOUND SMALL AMOUNTS OF MICROBIAL GROWTH CONTAMINATION, REMOVED MICROBIAL GROWTH FROM STANDING FUEL PER AMM 28-10-00-102-092.  ACCOMPLISHED NR 1 ENG FULL BOROSCOPE PER AMM 72-00-00/601, FOUND ACCEPTABLE AND IN LIMITS.
